Skip to Main content Skip to Navigation
Journal articles

Pointwise and directional regularity of nonharmonic Fourier series

Abstract : We investigate how the regularity of nonharmonic Fourier series is related to the spacing of their frequencies. This is obtained by using a transform which simultane- ously captures the advantages of the Gabor and Wavelet transforms. Applications to the everywhere irregularity of solutions of some PDEs are given. We extend these results to the anisotropic setting in order to derive directional irregularity criteria.
Document type :
Journal articles
Complete list of metadata

Cited literature [16 references]  Display  Hide  Download
Contributor : Stéphane Jaffard Connect in order to contact the contributor
Submitted on : Friday, March 8, 2013 - 4:58:10 PM
Last modification on : Saturday, January 15, 2022 - 4:13:10 AM
Long-term archiving on: : Monday, June 17, 2013 - 11:22:49 AM


Files produced by the author(s)


  • HAL Id : hal-00798367, version 1


Stéphane Jaffard. Pointwise and directional regularity of nonharmonic Fourier series. Applied and Computational Harmonic Analysis, Elsevier, 2010, 22 (3), pp.251-266. ⟨hal-00798367⟩



Record views


Files downloads